CSpace  > 数学所
拟亚纯映射的正规族
孙道椿1; 杨乐2
2003
Source Publication中国科学a辑数学
ISSN1006-9232
Volume033Issue:001Pages:48
Abstract用几何方法研究更广泛的拟亚纯映射。讨论了拟亚纯映射族正规的充分必要条件,证明了两个关于覆盖曲面的不等式,利用它们证明了几个关于拟亚纯映射的正规定理,显然,这些正规定理对亚纯函数族也成立。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45583
Collection数学所
Affiliation1.华南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙道椿,杨乐. 拟亚纯映射的正规族[J]. 中国科学a辑数学,2003,033(001):48.
APA 孙道椿,&杨乐.(2003).拟亚纯映射的正规族.中国科学a辑数学,033(001),48.
MLA 孙道椿,et al."拟亚纯映射的正规族".中国科学a辑数学 033.001(2003):48.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙道椿]'s Articles
[杨乐]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙道椿]'s Articles
[杨乐]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙道椿]'s Articles
[杨乐]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.